Limiting distributions for statistics based on different samples

Research output: Contribution to journalArticlepeer-review


Let A m and B n be two k-dimensional statistics based on independent samples of sizes m and n, respectively, from two populations, and let f be a vector valued function defined on the 2k-th Euclidean space. This paper deals with the limiting distribution function of f(A m ,B n ), suitably normalized, as m and n tend to infinity separately. Applications to estimation and hypothesis testing problems are given. The connection between these results and those previously obtained in the literature is discussed.
Original languageEnglish
Pages (from-to)27-48
JournalAdvances and Applications in Statistics
Issue number1
StatePublished - 1 Jan 2001


Dive into the research topics of 'Limiting distributions for statistics based on different samples'. Together they form a unique fingerprint.

Cite this